# SDR P5CA9800897

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 340-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON MLG CAVITY AT RT SIDE BETWEEN STA 340-360 BWL 119 TO BWL 180.  REMOVED CORROSION PER SRM 51-10-01 AND SRM 51-10-02.  PAINTED PER MM 51-26-11.
